On generalized energy equality of the Navier-Stokes equations.
Manuscripta mathematica, Tome 94 (1997) no. 2, pp. 365-384
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MM2_1997__94_2_156345,
author = {Yasushi Taniuchi},
title = {On generalized energy equality of the {Navier-Stokes} equations.},
journal = {Manuscripta mathematica},
pages = {365--384},
year = {1997},
volume = {94},
number = {2},
zbl = {0896.35106},
url = {http://geodesic.mathdoc.fr/item/MM2_1997__94_2_156345/}
}
Yasushi Taniuchi. On generalized energy equality of the Navier-Stokes equations.. Manuscripta mathematica, Tome 94 (1997) no. 2, pp. 365-384. http://geodesic.mathdoc.fr/item/MM2_1997__94_2_156345/